# SDR AALA201607199003

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 10,385 hours, 1,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: 4R, DOOR WILL NOT ARM FROM INSIDE.  REMOVED DEBRIS FROM GIRT BAR FLOOR TRACK AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
